# SDR DALA1144446814

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 48,795 hours, 15,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE EMERGENCY ASSIST BOTTLE AT DOOR L1 WAS NOT PROPERLY CONNECTED.  MAINTENANCE RECONNECTED THE BOTTLE TRIGGER CABLE ASSEMBLY AND THE SYSTEM NOW CHECKS TO BE OPERATIONAL.
